{
  "source_id": "10.15388/lmj.1961.19213",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1961,
  "volume": "1",
  "issue": "1-2",
  "pages": "181–186",
  "first_page": 181,
  "last_page": 186,
  "title": "О скорости стремления к пределунулей частичных сумм ряда Тэйлора целой функции",
  "title_en": null,
  "authors": [
    "E. Nečiuškytė",
    "S. Streliz"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0119.29105); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1961.19213",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19213",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19213/18357",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: E. Nečiuškytė, S. Streliz, “О скорости стремления к пределунулей частичных сумм ряда Тэйлора целой функции”, Lithuanian Mathematical Journal, 1961, vol. 1 no. 1-2, pp. 181–186, https://doi.org/10.15388/lmj.1961.19213. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 6,
  "scan_bytes": 148990,
  "scan_sha256": "fbcbf5dae124e8118be8b5094ff2b00db1e1137e3960a8ad0662f47b5ec0210b",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1961.19213",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
